| Model Number |
BG101-350 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: female.Section a-4 patient weight: unknown/asked information was not provided.Section a-5 patient ethnicity: unknown/asked information was not provided.Section a-6 patient race: unknown/asked information was not provided.Section d-6a date implanted: not applicable as the device was not implanted.Section d-6b date explanted: not applicable as the device was not implanted; therefore, not explanted.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
A tear in the tubing of the bg101-350 implant leading to the interior chamber was observed after its implantation in the patient's ocular dexter (right eye).There was no serious patient injury and no sutures during the procedure.Patient prognosis post-procedure is unknown.No further information is available.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: 12-feb-2026.Section h-3: device evaluated by manufacturer: yes.Device evaluation: product was in a shunt box, received in the original packaging, a set patient labels and a patient id-card.During a visual inspection, the device was inspected under magnification.The complaint device presented with a cut in the tube below the ligation point.The complaint issue of ¿dc-damaged / broken¿ was identified during product evaluation; however, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.The manufacturing records for the product were reviewed; the units were released in accordance with specifications.A search revealed that no other complaints have been received for this production order.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.